# SDR CALA0300258

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 50,849 hours, 26,656 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 1 I/B PYLON SKIN AT FORWARD UPPER CORNER OF PANEL 5724.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5430-01204.
